# SDR 95ZZZX4517

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9128Z
- Make and model: Piper PA-32R-301
- Aircraft serial: 3213008
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Spring Broken
- Location: Thermo Bypass
- Part time: 1,428 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH TEXTRON LYCOMING SB 518A, REMOVED THE BYPASS VALVE AND FOUND THE SPRING WHICH MAINTAINS PRESSURE ON THE SEAT BROKEN.  PART OF THE SPRING HAD ROTATED AND WAS EXTENDING BEYOND THE VALVE SEAT.  FATIGUE SUSPECTED AS CAUSE.  RECOMMEND INSPECTING SPRING AS WELL WHEN COMPLYING WITH SB 518A.
